# SDR SWAA2022031066856

- Difficulty date: February 2, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A5410U140
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BS312 TO BS328 AND RBL31 AT PASSENGER CABIN 2022-55699 / [01] REPLACED WEB LOCATED BS312 TO BS328 AND RBL31 AT PASSENGER CABIN IAW B737 700 SRM 51-10-02 ITEM 9 AND B737 700 SRM 51-40-02 AND DRAWING 141A5400 REV. - SEE INDIVIDUAL STEPS SIGNOFF BELOW;[02] REPLACED WEB LOCATED BS312 TO BS328 AND RBL31 AT PASSENGER CABIN IAW B737 700 SRM 51-10-02 ITEM 9 AND B737 700 SRM 51-40-02 AND DRAWING 141A5400 REV. - SEE INDIVIDUAL STEPS SIGNOFF BELOW
